RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1978, Volume 42, Issue 2  


On the word and divisibility problems in semigroups with a single defining relation
S. I. Adian, G. U. Oganesyan
219
Projective metabelian groups and Lie algebras
V. A. Artamonov
226
On pairings in elliptic curves over global fields
O. N. Vvedenskii
237
Hausdorff separation theorems
V. D. Golovin
261
On the dependence of properties of functions on their degree of approximation by polynomials
E. P. Dolzhenko, E. A. Sevast'yanov
270
Trace spaces for generalized anisotropic Liouville classes
G. A. Kalyabin
305
Sums of Legendre symbols of polynomials of second degree over prime numbers
A. A. Karatsuba
315
Representing systems
Yu. F. Korobeinik
325
On conditional distributions of diffusion processes
N. V. Krylov, B. L. Rozovskii
356
Linear functional equations
L. P. Kuchko
379
Euler equations on finite-dimensional Lie groups
A. S. Mishchenko, A. T. Fomenko
396
On Poincaré series
S. S. Strogalov
416
On the game problem of convergence at a given moment of time
A. G. Chentsov
455
Corrections to the paper "The geometry of the Poincaré theta-divisor of a Prym variety"
A. N. Tyurin
468
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019